# SDR SWAA2024080704124

- Difficulty date: June 20, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 66,603 hours, 39,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LAVATORY B COVER EMERGENCY EXIT LIGHT AT AFT GALLEY AREA (1 EA) 2024-404750<[01] REPLACED LAVATORY B COVER EMERGENCY EXIT LIGHT AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802 STEP 3. C. (5) (D) AND STEP 3. C. (7) (10);[02] CORRECTED STEP 1.  REPLACED LAVATORY B COVER EMERGENCY EXIT LIGHT AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802 STEP 3. C. (5) (D) AND STEP 3. C. (7) (10). TEST IS OK.;[03] CERTIFIED WORK PERFORMED.
